MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 3 STRANDS 1.2MM XBRAID TT SUTURE TAPE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 3 STRANDS 1.2MM XBRAID TT SUTURE TAPE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-931
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip broke during the procedure.It could not be confirmed if it was retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: while iconix self-punching was hitting into the acetabulum, it suddenly went deeper.When the surgeon pulled out iconix self-punching from the bone, the tip was broken.The probable root causes could be: use of excessive force, twisting of inserter during removal, or inserter angle varies during removal.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.

Brand Name
ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 3 STRANDS 1.2MM XBRAID TT SUTURE TAPE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11555680
Report Number0002936485-2021-00172
Device Sequence Number3828560
Product Code MBI
UDI-Device Identifier37613327374224
UDI-Public37613327374224
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172921
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-931
Device Lot Number20216AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;